# SDR KBMA88796

- Difficulty date: September 14, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Lyc O320*
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: KX155
- Part serial: 116592
- Condition: Failed
- Location: Vhf Comm
- Part time: 11,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO SWITCH DOES NOT WORK.  INSTALLED SERVICEABLE UNIT.
